Convergent Star Product Algebras on 'ax + b'

Pierre Bieliavsky, Yoshiaki Maeda

    Research output: Contribution to journalArticlepeer-review

    5 Citations (Scopus)

    Abstract

    We define nontempered (exponential growth) function spaces on the Lie group ax + b which are stable under some left-invariant (convergent) star product. The techniques used to achieved the latter come from symmetric spaces geometry and star representation theory.

    Original languageEnglish
    Pages (from-to)233-243
    Number of pages11
    JournalLetters in Mathematical Physics
    Volume62
    Issue number3
    DOIs
    Publication statusPublished - 2002 Dec 1

    Keywords

    • Invariant star products
    • Strict deformation quantization
    • Universal deformation formulas

    ASJC Scopus subject areas

    • Statistical and Nonlinear Physics
    • Mathematical Physics

    Fingerprint Dive into the research topics of 'Convergent Star Product Algebras on 'ax + b''. Together they form a unique fingerprint.

    Cite this